MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND INGENIO; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND INGENIO; IMPLANTABLE PULSE GENERATOR
Model Number K272
Medical Device Problem Codes High impedance (1291); Device Sensing Problem (2917)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this pacemaker exhibited varying impedances between 600-700 ohms and 1,500 ohms.The thresholds are stable; however, the p-wave amplitudes are not as expected.It was stated that the patient will continue to be followed closely.The patient's right atrial (ra) lead is a non-boston scientific product.No adverse patient effects were reported.This product remains in-service.

Brand Name
INGENIO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key6932138
Report Number2124215-2017-14628
Device Sequence Number16307358
Product Code LWP
UDI-Device Identifier00802526516955
UDI-Public00802526516955
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/27/2015
Device Model NumberK272
Other Device ID NumberVITALIO
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2017
Initial Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR